By Topic

On regulation under sampling

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
B. Castillo ; CINVESTAV-Guadalajara, Zapopan, Mexico ; S. Di Gennaro ; S. Monaco ; D. Normand-Cyrot

The paper deals with linear and nonlinear regulation under sampling. It is shown that digital solutions exist under assumptions which are closely related to the existence of robust solutions to the continuous problem. Approximated solutions are computed starting from the continuous ones

Published in:

IEEE Transactions on Automatic Control  (Volume:42 ,  Issue: 6 )